MAUDE Adverse Event Report: CONFORMIS, INC ITOTA PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC ITOTA PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS111111101
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 04/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has an infection.A revision surgery is planned to exchange the poly insert.Review of the device history record indicates that the device was manufactured to specification.All sterilization requirements were met.
 
Event or Problem Description
It was reported that the patient has an infection.A revision surgery is planned to exchange the poly insert.

Brand Name
ITOTA PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC
600 technology park drive
billerica MA 01821
MDR Report Key7439393
Report Number3004153240-2018-00081
Device Sequence Number13739191
Product Code JWH
UDI-Device IdentifierM572TPS1111111011
UDI-Public+M572TPS1111111011
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K142404
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2015
Device Model NumberTPS111111101
Device Catalogue NumberTPS-111-1111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR